# SDR DHL9771290D

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, THE LOWER AFT JAMB AT THE MAIN CARGO DOOR CUTOUT WAS FOUND CRACKED.  ROUTED OUT CRACK AND INSTALLED DOUBLER 4 BY 2 PER BOEING SRM 51-40-2.
